Authors
Date (dd-mm-yyyy)
2004
Title
A Bivariate Poisson Count Data Model Using Conditional Probabilities
Journal
Statistica Neerlandica
Volume
58
Publication Year
2004
Pages
349-364
Issue number
3
Document type
Article
Faculty
Faculty of Economics and Business (FEB)
Institute
Amsterdam School of Economics Research Institute (ASE-RI)
Abstract
The applied econometrics of bivariate count data predominantly focus on a bivariate Poisson density with a correlation structure that is very restrictive. The main limitation is that this bivariate distribution excludes zero and negative correlation. This paper introduces a new model which allows for a more flexible correlation structure. To this end the joint density is decomposed by means of the multiplication rule in marginal and conditional densities. Simulation experiments and an application of the model to recreational data are presented.
URL
go to publisher's site
Permalink
https://hdl.handle.net/11245/1.251102